Illinois Journal of Mathematics

Nilpotent diffeomorphism groups

Edward C. Turner

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 18, Issue 4 (1974), 585-588.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256051009

Digital Object Identifier
doi:10.1215/ijm/1256051009

Mathematical Reviews number (MathSciNet)
MR0358812

Zentralblatt MATH identifier
0291.57020

Subjects
Primary: 57D50
Secondary: 57E05

Citation

Turner, Edward C. Nilpotent diffeomorphism groups. Illinois J. Math. 18 (1974), no. 4, 585--588. doi:10.1215/ijm/1256051009. https://projecteuclid.org/euclid.ijm/1256051009


Export citation